# SDR YENA2023110601356

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 75,443 hours, 27,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2825, JFK-TPA. ' OUT OF 10,000' STRONG CHEMICAL ODOR REPORTED IN CABIN. ALSO BECOME WORST  AFTER LANDING. APU WAS OFF DURING THE EVENT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10,(A), C PER TSM 05-50-00-810-085/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
